# SDR ASAA2019100293868

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 23,482 hours, 7,616 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH PACK LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. FOLLOWED B737-900 FIM 21-53 TASK 803. REF W.O 1003123 FOR L/H/R/H HEAT EXCHANGER CLEANING. NO FAULTS FOUND. LH PACK OP CHECK GOOD.
